MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 5829502
Medical Device Problem Codes Difficult to Flush (1251); Suction Problem (2170); Failure to Infuse (2340); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that some time post port placement, the port allegedly had a difficulty in flush, difficulty to infuse, unable to aspirate and septum dislodged.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for the powerport tm duo m.R.I.Tm implantable port which was product catalog/lot number specific.Reportedly, the powerport duo m.R.I.Implantable ports are having difficulty in flushing, infusion, and/or aspiration, and septum dislodgements during use.As a result of the field action, this event is being reported as a malfunction reportable event.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported difficulty to flush, material protrusion, infusion and aspiration issue as no objective evidence was provided for review.Based upon the available information, the definitive root cause for this event is unknown.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 08/2022), g3 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that some time post port placement, the port allegedly had difficulty in flushing, infusing and unable to aspirate.It was further reported that the septum has been dislodged.There was no reported patient injury.

Brand Name
POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12073584
Report Number3006260740-2021-02464
Device Sequence Number14588053
Product Code LJT
UDI-Device Identifier00801741027406
UDI-Public(01)00801741027406
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5829502
Device Catalogue Number5829502
Device Lot NumberREEX1383
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1550-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;